# SDR DL72S953882

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 1090 IS CRACKED IN TWO PLACES.  A .75 INCH CRACK EXISTS ALONG STR 1 AND A .25 INCH CRACK EMANATES FROM THE FIRST FASTENER HOLE RIGHT OF THE CENTERLINE.  THIS FASTENER HOLE IS THE FORWARD MOST FASTENER FOR THE DOGHOUSE FAIRING ATTACH ANGLE.  THESE 2 CRACK SITES ARE .75 INCH APART CIRCUMFERENTIAL, AND THE CRACKS RUN LONGITUDINALLY.  ACCOMPLISHED REPAIRS PER ERA 232051-14AD.
